MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVE DIVISION AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA20
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 20mm aortic mechanical valve, the valve was too large for the annulus due to abnormal coronary ostia.Therefore, the valve was explanted and replaced with an 18mm aortic mechanical valve of the same model.The physician reported there was no issue with the mechanical valve and no additional adverse patient effects were reported. .

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
3800 annapolis lane
minneapolis MN 55447
MDR Report Key8945770
Report Number3008592544-2019-00040
Device Sequence Number11409284
Product Code LWQ
UDI-Device Identifier00643169335011
UDI-Public00643169335011
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model Number505DA20
Device Catalogue Number505DA20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight51